# SDR UIEA2021011500059

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,724 hours, 18,084 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772B
- Part serial: NSN
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORO INSPECTION FOUND NR 2 ENGINE UPPER IGNITER WITH EXCESSIVE TIP WEAR.  REMOVED AND REPLACED NR 2 ENGINE UPPER IGNITER PLUG, IAW AMM 74-11-01.
